# SDR DJFA2007097

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 5,216 hours, 3,107 cycles
- Engine: Allsn AE3007C
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 673104025
- Condition: Chafed
- Location: Rudder
- Part time: 5,216 hours, 3,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED CHAFING DAMAGE ON THE FOLLOWING PARTS DURING A SCHEDULED/ REFURB MX EVENT( 6731046-7 UPPER HINGE ASSY, 6731040-25 LOWER HINGE ASSEMBLY, AND THE 6733126-2 SPAR FOR THE 6733120-1 UPPER RUDDER). DAMAGE TO THE 6733126-2 SPAR WAS APPROXIMATELY 0.005 IN. DEEP ON THE UPPER HINGE LOWER LUG, AND 0.010 IN. DEEP ON THE LOWER HINGE UPPER LUG.  THE CAUSE OF THE DAMAGE WAS IDENTIFIED AS APPROXIMATELY 0.063 IN. OF MISMATCH BETWEEN SPACING OF THE VERTICAL FIN HINGES AND THE LUGS ON THE RUDDER SPAR WHICH CAUSED A PRELOAD AND CHAFING CONDITION.  MX REPLACED ALL REQUIRED ATTACH HDWR  2) UPPER RUDDER (A) UPPER AND LOWER HINGES (ATTACH PTS ON UPPER RUDDER) WERE REPAIRED AND NDT WAS C/W IAW STRUCTURES. REPAIR DEFINITIO
